Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes headache and numbness in the arms after taking a Methamphetamine shot?

What causes headache and numbness after shooting meth? I used a Clean needle,filter and I registered blood and checked once or twice while shooting I didn t get the rush but an hr later I have a bad headache and the arm that I injected into is swollen and my hand is kinds numb and cold? Any ideas what s going on
Tue, 27 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hi;

First of all, you are talking about a very serious drug issue. Along with all the deteriorating and devastating effects of this drug, your injection site may be infected or you may be damage your vessels with the needle and a thrombotic event may have already occured. You must immediately admit to a hospital, otherwise things may get very dangerous for your physical and mental health.

May you recover soon

Hasan Mutlu, MD

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Here are the symptoms I have had/have been having: Around time of initial appointment with Dr. Caulkins (over two weeks ago) numb spot in back of...